MathSciNet Relay Station
MathSciNet bibliographic data
MR1144442 13D40 (13H10 13H15)
Sally, Judith D. Hilbert coefficients and reduction number $2$. J. Algebraic Geom. 1 (1992), no. 2, 325–333.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement